Ohio, 2010

Tornado and Damaging Winds in Ohio, June 5, 2010

June 5, 2010 · NWS IWX · 3 events in 3 counties and zones

A warm front worked north towards Lower Michigan during the evening hours of the 5th. Storms were initially slow to organize, but quickly intensified and became super-cellular.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A warm front worked north towards Lower Michigan during the evening hours of the 5th. Storms were initially slow to organize, but quickly intensified and became super-cellular. One of these storms tracked into Fulton County and quickly spawned a tornado north of Liberty Center. The tornado remained on the ground for roughly 7 miles producing damage along its track before dissipating near the Fulton/Lucas county line.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 4, 10:08 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 4, 10:08 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 PM EDT FRI JUN 4 2010

.UPDATE...
WILL BE DROPPING THE REMAINDER OF THE WATCH ONCE ACTIVITY HAS
CLEARED THE FAR SOUTHERN COUNTIES. STORMS ARE WEAKENING AS WE
SPEAK AND ARE LIKELY NO LONGER SEVERE BUT WILL WAIT FOR THEM TO
CLEAR THE AREA.

WILL MAINTAIN 30 TO 40 POPS INTO THE OVERNIGHT HOURS. UNSTABLE
ATMOSPHERE STILL IN PLACE ACROSS MUCH OF THE AREA SO HIT AND MISS
SHOWERS AND STORMS STILL EXPECTED. FOCUS WILL TURN TO THE WEST
LATER TONIGHT INTO SATURDAY. SCATTERED SHOWERS AND STORMS CONTINUE
TO FIRE ACROSS PORTIONS OF ILLINOIS INTO MISSOURI. SPC
MESOANALYSIS PAGE SHOWS STRONG SFC THETA E ADVECTION AND
CONVERGENCE FROM NORTHERN NEBRASKA TO SOUTHERN IOWA WITH LLJ
FEEDING INTO THESE AREAS. QUESTIONS REMAIN AS TO WHETHER NEW
ACTIVITY WILL FIRE IN THIS AREA OR IF SHOWERS AND STORMS ACROSS
NORTHERN NEBRASKA WILL MOVE INTO THE BETTER MSTR FEED AND
INTENSIFY. THINGS TO BE MONITORED OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 745 PM EDT FRI JUN 4 2010/

AVIATION...

DIFFICULT AVIATION FORECAST WITH RESPECT TO CONVECTIVE CHANCES AT
TAF SITES THIS PERIOD. SHORT WAVE PASSING THROUGH THE GREAT LAKES
GENERATING SCATTERED CONVECTION ALL AROUND THE AREA BUT NO IMMEDIATE
IMPACTS AT TAF LOCATIONS. KFWA LOOKS TO HAVE BEST CHANCE AT TSRA
LATER THIS EVENING BUT EVEN THAT MAY BE A GLANCING BLOW AS RADAR
SHOWS CONVECTION IN NORTHWEST INDIANA SLIDING SOUTHEAST AT CURRENT
TIME. INCLUDED A TEMPO GROUP FOR THIS PASSAGE. MODELS RATHER
AGGRESSIVE WITH DEVELOPING A STRONG MESOSCALE CONVECTIVE COMPLEX
UPSTREAM TONIGHT AND RIDING IT EAST INTO OUR AREA SATURDAY. PROBLEM
LIES WITH RATHER POOR HANDLING OF CURRENT CONVECTION TO OUR
SOUTHWEST WHICH APPEARS FURTHER SOUTH THAN MODEL FORECASTS. WILL
KEEP A CB MENTION AT KSBN TOMORROW AND A VCTS AT KFWA BUT
CONFIDENCE LOW UNTIL WE SEE HOW THINGS DEVELOP UPSTREAM OVERNIGHT.
COULD CERTAINLY BE A PROLONGED WINDOW OF MODERATE TO HEAVY RAIN WITH
TSRA AND MVFR TO IFR CIGS WITH THIS CONVECTIVE COMPLEX BUT LOCATION
REMAINS TOO UNCERTAIN FOR GREATER WX IN TAFS AT THIS TIME.

SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT...
SFC FRONTAL BOUNDARY WITH MULTIPLE WAVES TO IMPACT THE AREA IN THE
SHORT TERM. FIRST ROUND ALREADY INITIATING IN EXTREME SE CWA AS
BOUNDARY LAYER QUICKLY DESTABILIZING. VIS SAT DEPICTING CONVERGENT
BOUNDARY WITH ENHANCED CU FIELD FROM FDY TO AOH TO MIE. MID LEVEL
SUPPORT MAKING ITS WAY ACROSS CENTRAL GREAT LAKES AS WELL WITH KGRR
VWP INDICATING MODEST 50KT SPEED MAX AT 500MB. NORTHWARD PUSH OF SFC
FRONTAL BOUNDARY EXPECTED TO CARRY THIS FEATURE JUST NORTH OF THE
CWA RESULTING IN INC LOW LEVEL MOISTURE AND CONTINUED
DESTABILIZATION...BUT ALSO LEAVING LIMITED FORCING AND FOCUS FOR
CONVECTION THIS EVENING. AS A RESULT...PLAN TO LEAVE POPS IN CHANCE
RANGE FOR TONIGHT AS FOCUS THEN SHIFTS TOWARD ARRIVAL OF NEXT WAVE
RIDING ALONG THE BOUNDARY SATURDAY MORNING. LOW LEVEL FORCING TO
ORGANIZE BACK IN CENTRAL PLAINS OVERNIGHT IN SUPPORT OF NOCTURNAL
MCS DEVELOPMENT AS STRONG MOISTURE TRANSPORT AIDED BY 50+KT LLJ
NOSES INTO SOUTHERN IA OVERNIGHT. EVOLUTION OF THIS FEATURE TO GO A
LONG WAY IN DETERMINING OUTCOME OF SENSIBLE WEATHER FOR OUR AREA ON
SATURDAY. MODEL INDICATIONS ATTM POINT TOWARD AN EASTWARD
PROPAGATING MCS AS IT RIDES ALONG 850-300MB THICKNESS RIDGE INTO OUR
WESTERN CWA. WILL REWORK MORNING WX GRIDS ACCORDINGLY TO ACCOUNT FOR
THIS...BUMPING UP TO LIKELY IN WESTERN HALF. LOW LEVEL FORCING TO
MAINTAIN INTO SATURDAY AS LLJ PUSHES INTO NORTHERN ILLINOIS BY 18Z.
THIS WILL BE ACCOMPANIED BY SFC FRONTAL WAVE AND LENDS SUPPORT TO A
REGENERATIVE MCS TYPE PATTERN. COMBINE THIS WITH PW PROGGED TO BE IN
THE 1.5-2.0 INCH RANGE AND POTENTIAL FOR HEAVY RAIN CERTAINLY IN
PLAY SATURDAY AFTN/EVENING. TEMPS THROUGH THE PERIOD APPEAR ON TRACK
AND ONLY MINOR ADJUSTMENTS MADE.

LONG TERM.../SUNDAY THROUGH THURSDAY/...

ON SUNDAY SFC LOW WILL BE MOVING AWAY TO THE EAST YET STILL
PULLING COLD FRONT/INVERTED TROUGH BEHIND INTO THE AREA EARLY. 12Z
NAM/9Z SREF FASTEST CLEARING THE CWA WITH 12Z GFS/ECMWF SLOWER AND
MAINTAINING SHRA IN THE EAST EARLY.  WITH MIXED GUIDANCE WILL RETAIN
EARLY SUNDAY CHC POP FOR EASTERN AREAS AFTER WHICH COOLER DRIER AIR
OVERSPREADS THE REGION AS ZONAL FLOW ALOFT BUCKLES SOMEWHAT INTO
MILD TROUGHING OVER THE GREAT LAKES.  NAM12/GFS ALSO TRY TO FIRE
SOME LIGHT SHRA AS WEAK MID LEVEL SHRTWV DROPS THROUGH NW FLOW BUT
GIVEN DRY AIR PERMEATING LOWER LEVELS WILL CONTINUE TO RIDE DRY GRID
AT THIS TIME.

QUIETER PERIOD THEN APPEARS IN STORE THOUGH SIGNIFICANT MODEL
DIFFERENCES ARE BEGINNING TO APPEAR. OP GFS HOLDS ON TO STRONGER
RIDGING OVER THE PLAINS KEEPING A STEEPER AND COOLER NW FLOW ALOFT
OVER THE REGION...WHILE THE ECMWF REMAINS MORE ZONAL FLOW.  BOTH
DEVELOP MCS ACTIVITY UPSTREAM TUESDAY AND BRING IT EASTWARD...BUT
THE MORE AMPLIFIED GFS ROLLS THIS ACTIVITY SOUTH OF THE CWA. AGAIN
CHC POPS ARE REASONABLE THOUGH IF CURRENT GFS/GFS ENSEMBLE MEAN
TIMING REMAINS CONSISTENT A FORWARD ADJUSTMENT IN TIME COULD BE
NEEDED.. LATE PERIOD GFS THEN PROGRESSES ITS EARLIER AMPLIFICATION
DOWNSTREAM WHILE THE ECMWF INTENSIFIES RIDGE CENTERED ALONG GULF
COAST.  IN BOTH CASES THIS FORESHADOWS A WARMING TREND THOUGH WITH
THE MED RANGE MODELS DIFFERING IN THE MECHANISM WILL REMAIN
CONSERVATIVE WITH LATE PD TEMPS INCREASING INTO THE LOW 80S&&

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...LUD
AVIATION...LASHLEY
UPDATE...FISHER
Hazardous weather outlook, Jun 4, 4:20 AM EST, 19 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT FRI JUN 4 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-050930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
520 AM EDT FRI JUN 4 2010 /420 AM CDT FRI JUN 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS
A COLD FRONT MOVES INTO THE AREA. SOME OF THE STORMS MAY BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. THE PREDOMINANT STORM TYPE IS
EXPECTED TO BE BOWING LINE SEGMENTS...THOUGH AN ISOLATED SUPERCELL
IS ALSO POSSIBLE... MAINLY THIS AFTERNOON. STORM MOTION IS
EXPECTED TO BE EAST AT 30 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED SATURDAY AND SATURDAY NIGHT AS A LOW
PRESSURE SYSTEM MOVES EAST ALONG THE STALLED FRONT ACROSS THE AREA.
SOME OF THE STORMS MAY BE SEVERE. ALSO... CONDITIONS APPEAR
FAVORABLE FOR STORMS TO MOVE REPEATEDLY ACROSS THE SAME AREA
CAUSING LOCALLY HEAVY RAINFALL AND POSSIBLY FLOODING. SOME
LINGERING THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN PORTIONS OF
THE AREA SUNDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA AGAIN
BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
AND AGAIN SATURDAY AND SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-050930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 AM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF
THE STORMS COULD CONTAIN WIND GUSTS OVER 50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
SOME OF THE STORMS COULD CONTAIN WIND GUSTS OVER 35 KNOTS. THERE
IS A CHANCE OF THUNDERSTORMS AGAIN BY WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 4, 8:21 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     2 S LA FONTAINE         40.64N  85.72W
06/04/2010  E58 MPH          GRANT              IN   TRAINED SPOTTER

            ON HWY 15 AT GRANT WABASH COUNTY LINE.

&&

CORRECTED EVENT

EVENT NUMBER IWX1000631

BML
Local storm report, Jun 4, 8:32 PM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     2 NW VAN BUREN          40.64N  85.53W
06/04/2010  E75 MPH          GRANT              IN   EMERGENCY MNGR

            A SEMI WAS ROLLED OVER ON INTERSTATE 69 NEAR MILE
            MARKER 70.

&&

EVENT NUMBER IWX1000632

FISHER
Local storm report, Jun 4, 8:33 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     2 NW VAN BUREN          40.64N  85.53W
06/04/2010  E75 MPH          GRANT              IN   EMERGENCY MNGR

            A SEMI WAS ROLLED OVER ON INTERSTATE 69 NEAR MILE
            MARKER 70.

&&

CORRECTED EVENT TIME

EVENT NUMBER IWX1000632

FISHER
Local storm report, Jun 4, 8:59 PM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     BALBEC                  40.53N  85.15W
06/04/2010  E65 MPH          JAY                IN   TRAINED SPOTTER

            ESTIMATED 65 MPH WINDS WITH LOTS OF SMALL TREE LIMBS
            FLYING AROUND.

&&

CORRECTED EVENT TIME

EVENT NUMBER IWX1000633

FISHER
Special weather statement, Jun 4, 9:56 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT FRI JUN 4 2010

INZ032-050330-
GRANT IN-
1056 PM EDT FRI JUN 4 2010

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF SWAYZEE...OR 9 MILES EAST OF
KOKOMO...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE EXPECTED WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FAIRMOUNT AND GAS CITY...
  SWAYZEE...
  JONESBORO...
  NORMAL AND SIMS...
  POINT ISABEL AND HERBST...
  RADLEY...HACKLEMAN AND ROSEBURG...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY MORNING FOR NORTHERN INDIANA.

LAT...LON 4039 8586 4040 8587 4056 8587 4051 8548
      4039 8553 4039 8554
TIME...MOT...LOC 0255Z 285DEG 27KT 4049 8594
Local storm report, Jun 4, 11:15 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1215 AM EDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     1 N NEW WAVERLY         40.76N  86.19W
06/04/2010                   CASS               IN   EMERGENCY MNGR

            A 40 FT TALL BY 3 TO 4 FT DIAMETER TREE FELL INTO A
            HOUSE. BATHROOM AND THREE BEDROOMS WERE SEVERELY
            DAMAGED. NO ONE WAS HOME AT THE TIME.

&&

EVENT NUMBER IWX1000634

FISHER

The radar

The Cincinnati radar (KILN), 148 km away, was scanning. The volume nearest the first event began at 05:00 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Allen

When
June 5, 12:00 AM EST to 12:01 AM EST
Where
Allen County, 2.22 mi WSW of Lima
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
40.733, -84.136

A local newspaper reported a large tree fell onto a house and garage in the 600 block of Nixon Avenue in Lima. No information was provided in terms of damage to the structures.

Thunderstorm Wind, Williams

When
June 5, 9:03 PM EST to 9:04 PM EST
Where
Williams County, 2.06 mi W of Pioneer
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.680, -84.570

Law enforcement officials reported a tree being blown down onto a vehicle. No damage estimates were available.

Tornado, Fulton

When
June 5, 9:38 PM EST to 9:44 PM EST
Where
Fulton County, 4.35 mi S of South Delta to 2.54 mi SE of Brailey
Rating
EF2
Path length
7.24 mi
Path width
700 yd
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
41.488, -84.013

The tornado touched down along Highway 109 just north of County Road A and moved northeast, impacting several homes, trees and power lines. Several homes were severely damaged or destroyed (DI:FR12 DOD: 8). However, improper anchoring of some of the homes resulted in a failure on all walls, resulting in their destruction. Several trees were uprooted or damaged, including through the Maumee State Forest. The tornado ended near the Fulton/Lucas county line. The maximum width of the tornado was around 700 yards with maximum wind speeds estimated around 130 mph. Damage is estimated at $500,000.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyThe tornado archive for Ohio, 2010Warnings in Ohio, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245135, 245104, 237770.